Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 31, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 28, 2011, 3:46 AM CDT. It took effect at Oct 28, 2011, 7:00 PM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 3:46 AM CDT (08:46 UTC)
- In effect from
- Oct 28, 2011, 7:00 PM CDT
- Expired
- Oct 30, 2011, 10:43 AM CDT
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS74 KMOB 280846 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 AM CDT FRI OCT 28 2011 ...COLD FRONTAL PASSAGE THIS AFTERNOON BRINGS SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND SATURDAY... .A COLD FRONT IS FORECAST TO PASS ACROSS THE COASTAL WATERS THIS AFTERNOON. OFFSHORE FLOW IS FORECAST TO STRENGTHEN TONIGHT WITH SEAS BUILDING. GMZ630-650-655-670-675-281700- /O.NEW.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 AM CDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT SATURDAY. * WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST TO PERSIST SATURDAY. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 60 NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY FETCH...SEAS WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
283 WHUS74 KMOB 281623 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1123 AM CDT FRI OCT 28 2011 ...COLD FRONTAL PASSAGE THIS AFTERNOON BRINGS SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND SATURDAY... .A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS AFTERNOON. OFFSHORE FLOW AND SEAS WILL INCREASE IN THE WAKE OF THE FRONT TONIGHT AND SATURDAY. GMZ630-650-655-670-675-290100- /O.CON.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1123 AM CDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT SATURDAY. * WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST TO PERSIST SATURDAY. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 60 NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY FETCH...SEAS WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS74 KMOB 282320 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 620 PM CDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND SATURDAY... .A STRONG OFFSHORE FLOW AND BUILDING SEAS FOLLOW FOR TONIGHT AND SATURDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. GMZ630-650-655-670-675-290730- /O.CON.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 620 PM CDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY. * WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST TO PERSIST SATURDAY. * SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 60 NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY FETCH...SEAS WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHUS74 KMOB 290716 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 216 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH TODAY... .A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE DAY AS STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH. GMZ630-650-655-670-675-291545- /O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 216 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH THE DAY. * SEAS: 4 TO 6 FEET NEAR SHORE TO 6 TO 8 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
942 WHUS74 KMOB 290831 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 330 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH TODAY... .A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE DAY AS STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH. GMZ630-650-655-670-675-291700- /O.COR.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH THE DAY. * SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
885 WHUS74 KMOB 291620 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1120 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH THIS EVENING... .A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE DAY AS STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH. GMZ630-650-655-670-675-300030- /O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1120 AM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH THE DAY. * SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS74 KMOB 291951 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 251 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY... .STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE AREA THROUGH SUNDAY MORNING. GMZ630-650-655-670-675-300400- /O.EXT.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 251 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST TONIGHT WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH MID-MORNING SUNDAY. * SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
960 WHUS74 KMOB 300315 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1015 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY... .STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE AREA THROUGH SUNDAY MORNING. GMZ630-650-655-670-675-301115- /O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1015 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST TONIGHT WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH MID-MORNING SUNDAY. * SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
282 WHUS74 KMOB 300848 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 AM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... .STRONG NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE AREA THIS MORNING...BEFORE TRENDING LOWER INTO THE AFTERNOON. GMZ630-650-655-670-675-301600- /O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 348 AM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS 20 TO 25 KNOTS THROUGH MID-MORNING. WINDS TRENDING LOWER BY THE AFTERNOON...DECREASING TO 10 TO 15 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET BETWEEN 20 AND 60 NAUTICAL MILES OUT. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND COASTAL WATERWAYS. SEAS LOWERING INTO THE AFTERNOON AS WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
541 WHUS74 KMOB 301543 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1043 AM CDT SUN OCT 30 2011 ...THE SMALL CRAFT ADVISORY IS CANCELLED... .THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. GMZ630-650-655-670-675-301645- /O.CAN.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1043 AM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND HAS FALLEN BELOW ADVISORY CRITERIA MAKING CANCELLATION NECESSARY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 11:45 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Oct 27, 11:45 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT THU OCT 27 2011
.AVIATION...(06Z ISSUANCE)VFR THROUGH THE FORECAST. AS A FRONT
APPROACHES THE AREA LATE TONIGHT...IT IS EXPECTED TO STALL NORTH OF
THE AREA...THEN PUSH SOUTH ACROSS THE AREA LATE FRIDAY INTO FRIDAY
NIGHT. SOME MID LEVEL CLOUD IS EXPECTED TO MOVE OVER THE AREA FRIDAY
AFTERNOON...WITH A SMALL CHANCE OF RAIN SHOWERS.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 1 PM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
FL...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 27, 5:45 AM CDT, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT THU OCT 27 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-281200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 545 AM CDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION LATE FRIDAY AND FRIDAY NIGHT. NORTHERLY WINDS WILL STEADILY BUILD IN THE WAKE OF THE COLD FRONT FRIDAY NIGHT THROUGH SATURDAY AFTERNOON THEN GRADUALLY DIMINISH THROUGH SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED LATE FRIDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE FRIDAY THROUGH EARLY SATURDAY. A WIND ADVISORY MAY ALSO BE NEEDED...GENERALLY FOR THE LOWER HALF OF THE FORECAST AREA LATE FRIDAY THROUGH SATURDAY...MOSTLY DUE TO FREQUENT WIND GUSTS FROM 25 TO 30 MPH. DUE TO LARGE SWELLS GENERATED FROM HURRICANCE RITA OVER THE WESTERN CARIBBEAN AND LOWER GULF HIGHER THEN NORMAL SURF WILL BE LIKELY ALONG AREA BEACHES...BEGINNING ON FRIDAY CONTINUING THROUGH SUNDAY. A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL ALSO BE LIKELY IF THESE CONDITIONS OCCUR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:15 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 28 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.